# SDR ASAA2022041338040

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737
- Aircraft serial: 43322
- Aircraft time: 951 hours, 253 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: 632920682
- Part serial: 813
- Condition: Failed
- Location: #1 Engine
- Part time: 954 hours, 254 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE ANTI ICE ON, THE ANTI ICE PANEL CAUTION LIGHTS STARTED TO FLASH FOLLOWED BY THE DUCT PRESSURE GAUGES FLUCTUATED FROM 60-0 ON BOTH NEEDLES. GROUNDED - YES. NO RELATED FAULTS LOGGED ON OMS SYS WITH ENG'S RUN - BLEEDS ON TOGETHER OR SEPARATE, DUCT PRESS FLUCTUATES FROM 20PSI TO 40PSI - BACK & FORTH. ENG COWL ANTI-ICE SYS OPS NML INDIC. R/R #1 ENG OVERPRESS AND MIN PRESS SWITCHES FOR ANTI-ICE SYS REF B737-9 AMM 30-21-21. OPS CHECK GOOD. PERF IDLE ENG RUN ON #1 & #2 ENG WITH BLEEDS ON, PACKS ON. ALL INDIC NORMAL. ATA 36 PNEUMATICS DATA PAGES REVEALED HPSOV CLOSED. R/R #1 HPSOV REF AMM 36-11-07. LEAK CHECK GOOD. LRU REPLCMNT TESTS GOOD. RAN ENGINES AGAIN WITH AFOREMENTIONED CONFIG AND #1 COWL VALVE LIGHT ILLUMINATED AGAIN. REF B737-9 IFIM TASK 36-10-00-810-832. SYS OPS NORMAL. ENG BLEED AIR SYS PRESS OSCILLATION MAY OCCUR DURING T/O OR CLIMB THRUST ALSO AT REDUCED THRUST CRUISE SETTINGS CAUSING ANTI ICE VALVE TO OPEN & CLOSE. ADVANCING THROTTLES TO ELIMINATE ANTI ICE LIGHTS MASTER CAUTION
